# SDR AALA202201071752

- Difficulty date: December 17, 2021
- Submitted: January 7, 2022
- Operation: Air carrier
- Aircraft: N161AA
- Make and model: Airbus A321-231
- Aircraft serial: 7085
- Aircraft time: 16,771 hours, 6,388 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Tab
- Part number: D5757380001500
- Part serial: PFW17079
- Condition: Delaminated
- Location: Zone 600 - Rh Wi
- Part time: 16,771 hours, 6,388 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING TRAILING EDGE INBOARD FLAP TAB UPPER SURFACE SKIN DELAMINATED 11.5 INCHES FROM THE INBOARD EDGE. REPAIRED FLAP TAB PER SRM 57-52-00-300-088.
